Results 1 to 9 of 9

Thread: Does Vesicare cause back pain?

  1. #1
    Senior Member lynnifer's Avatar
    Join Date
    Aug 2002
    Location
    Windsor ON Canada
    Posts
    19,320

    Does Vesicare cause back pain?

    I've had some severe back pain for about a week now. It's always worse when I get out of bed. Leaking is much, much less ... although I'm still having a bit of a problem at night.

    This is my first time trying a bladder drug - been on it for just a couple of weeks now. I'm having a kidney ultrasound done (first time in about four or five years) on the 19th of this month.

    The directions say that it may cause constipation, but I'm having the opposite problem, diarrhea.
    Roses are red. Tacos are enjoyable. Don't blame immigrants, because you're unemployable.

    T-11 Flaccid Paraplegic due to TM July 1985 @ age 12

  2. #2
    Lynn,
    I have not had any problems since being on Vesicare, except it's kinda expensive. I have been on it since march. It's the first time on bladder medicene for me also.

  3. #3
    I would call your doctor and let him know about the pain. It is probably not related to the Vesicare, but it is worth checking it out. Visit WebMD's site on Vesicare- very helpful.

    CKF

  4. #4
    Senior Member lynnifer's Avatar
    Join Date
    Aug 2002
    Location
    Windsor ON Canada
    Posts
    19,320
    Thanks ... 400mg of Ibuprofen isn't touching the pain. It hurts so much my hands are shaking. I called the pharmacist who just told me what I thought I would do anyway - quit taking it.

    I'm off work this weekend and might visit emerge if this doesn't get any better.
    Roses are red. Tacos are enjoyable. Don't blame immigrants, because you're unemployable.

    T-11 Flaccid Paraplegic due to TM July 1985 @ age 12

  5. #5
    Senior Member jessie.gray's Avatar
    Join Date
    Aug 2005
    Location
    Washington State
    Posts
    784

    Cool

    I have been on Vesicare since July and I only had a slight dry mouth and diarrhea for a little bit. You might want to talk to the doctor if the back pain doesn't go away. It might be something other than a drug side effect.

    I really like Vesicare, its the only bladder pill that's worked for me so far.

    Jessie

  6. #6
    I have no side effects from Vesicare.

  7. #7
    Senior Member lynnifer's Avatar
    Join Date
    Aug 2002
    Location
    Windsor ON Canada
    Posts
    19,320
    I stopped the Vesicare for a few days and the back pain almost immediately went away.

    I just started taking it again yesterday and the pain is back today!

    Dammit!

    I seem to be intolerable to it. Kidney ultrasound on Tuesday morning anyway (if I can wake up - third night afternoons before).
    Roses are red. Tacos are enjoyable. Don't blame immigrants, because you're unemployable.

    T-11 Flaccid Paraplegic due to TM July 1985 @ age 12

  8. #8
    Senior Member lynnifer's Avatar
    Join Date
    Aug 2002
    Location
    Windsor ON Canada
    Posts
    19,320
    I had told myself that I wasn't going to post here anymore ... but I thought I would depart on some good news. I never get good news, lol. Might as well share with people who would understand.

    The last time I had a kidney ultrasound (I can't even remember when), I thought they did it on my back? Well, this time they went through the ribs - can we say OUCH? But anyway ... after almost 22yrs of using crede to manage my bladder, I felt truly blessed when the urologist said my kidneys were in 'tip-top' shape. I was definitely scared because of what I've read here by the nurses regarding crede. *sigh* No worries there.

    Next is looking inside my bladder which I haven't had done since I was 14! Still have a leaking problem. Not on any meds for it as I didn't react well to Vesicare. No one can answer as to why I had pain with it but I guess it doesn't matter anymore since I'm not taking it.

    I asked about a foley for night but the doc insists that will be our last resort. Hopefully I get some answers soon.
    Roses are red. Tacos are enjoyable. Don't blame immigrants, because you're unemployable.

    T-11 Flaccid Paraplegic due to TM July 1985 @ age 12

  9. #9
    Senior Member canuck's Avatar
    Join Date
    Mar 2003
    Location
    BC Canada
    Posts
    2,710
    Good news Jen & don't leave us, we really really need you on the board.

Similar Threads

  1. What is this PAIN?
    By josh723 in forum Pain
    Replies: 8
    Last Post: 11-23-2003, 07:42 PM
  2. Replies: 1
    Last Post: 02-24-2003, 02:25 PM
  3. Replies: 3
    Last Post: 09-16-2002, 12:26 PM
  4. You have chronic pain: Now what?
    By antiquity in forum Pain
    Replies: 2
    Last Post: 03-20-2002, 01:24 PM
  5. Replies: 0
    Last Post: 07-27-2001, 08:24 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •